MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Seroma (2069); Ambulation or Postural Difficulties (2544)
Date of Event 06/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per ansm report (r2604195): as report, the patient underwent implant of two 3dmax mesh (left and right) devices on (b)(6) 2021, during the repair of bilateral inguinal hernias.Date of event - 12-jun-2021 description of the incident: pain in the lower abdomen and thighs.Comments: mri (b)(6) 2021: small fluid pocket around the prostheses.Patient's current condition : unbearable pain 24 hours a day.Difficulty walking, sleeping.Actions taken in the hospital to manage the patient: nr this report represents 3dmax mesh right.
 
Additional Manufacturer Narrative
As alleged, the patient experienced pain, difficulty in walking/sleeping and a small pocket of fluid was noted on the mri scan post implant of 3dmax mesh.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use (ifu), supplied with the device identifies pain and seroma as possible complications.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only complaint for the reported lot of 1,274 units released for distribution.This emdr represents the 3dmax mesh right.An additional emdr was submitted to represent the 3dmax mesh left.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24496590
Report Number1213643-2026-00272
Device Sequence Number4966850
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)250828(10)HUEV1639
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue Number0115321
Device Lot NumberHUEV1639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG